MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML; ELASTOMERIC HFR

AVANOS MEDICAL, INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML; ELASTOMERIC HFR
Model Number E401000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported via fda medwatch / fda user facility report # mw5098016 the following information: fill volume: 350 ml, flow rate: 100ml/hr, procedure: antibiotic therapy, cathplace: unknown, infusion date(s): multiple infusions (b)(6), administered starting (b)(6) 2020, infusion time of each therapy: 3.5 hours, start and stop time: unknown, (patient self administered at home).Patient had been on vabomere 4gm iv q8h via gravity since (date redacted)2020 for treatment of persistent hepatic abscesses/bacteremia with resistant organisms starting (date redacted)2020 patient reported right sided flank pain associated with the end of his infusions pain reportedly started after he started using the elastomeric devices describes pain as burning sensation that seemed to lessen in severity ad time progressed after his infusions reports pain is with light touch and is 4/10 when he's up and walking no other systemic signs/symptoms or rash noted biliary drain noted to be working properly with stable labs (date redacted)2020 on (date redacted)2020.Patient was switched back to gravity infusions for remainder of his antibiotic therapy on (date redacted)2020, patient reported that pain resolved and that he did not experience any flank pain after switching back to gravity.Additional information received 17-dec-2020 stating the pharmacist stated the pump functioned as intended and stated the issue could be related to the drug and mode of therapy and this was the first time the drug vabomere was delivered to the patient.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30079227, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML
Common Device Name
ELASTOMERIC HFR
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11150268
Report Number2026095-2021-00005
Device Sequence Number14433222
Product Code MEB
UDI-Device Identifier00193494135546
UDI-Public00193494135546
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2023
Device Model NumberE401000
Device Catalogue NumberN/A
Device Lot Number30079227
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VABOMERE 4GM.
Outcome Attributed to Adverse Event Other;